# SDR TSAA0453023

- Difficulty date: January 20, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LOWER INBOARD CORNER OF FORWARD CARGO DOOR FRAME.  TRIMMED OUT DAMAGED AREA.  VERIFIED CRACK REMOVED USING HFEC INSPECTION.  FABRICATED A REPAIR ANGLE, ALODINED, AND PRIMED.  INSTLALED REPAIR PARTS.  REPAIR COMPLETED IAW ECO 1763.  AIRCRAFT RETURNED TO SERVICE.  (M)
